About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 412709, 7 pages
http://dx.doi.org/10.1155/2013/412709
Research Article

Biharmonic and Quasi-Biharmonic Slant Surfaces in Lorentzian Complex Space Forms

School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 6 December 2012; Accepted 12 March 2013

Academic Editor: Jaeyoung Chung

Copyright © 2013 Yu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Fu, “Biharmonic and Quasi-Biharmonic Slant Surfaces in Lorentzian Complex Space Forms,” Abstract and Applied Analysis, vol. 2013, Article ID 412709, 7 pages, 2013. doi:10.1155/2013/412709